# SDR CALA2013111993034

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 90,229 hours, 14,360 cycles
- Engine: Pwa PW4060
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE LT GEN OFF DISPLAYED, RTFL.  GEN OFF & FIELD OFF LIGHTS ILLUMINATED & FAILED TO RESET.  REPLACED GCU IAW SMC005, OPERATIONS CHECKED GOOD.
